# SDR UIEA2024071200647

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 90,672 hours, 17,033 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 1008
- Part serial: 148085
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF FOR PARKING BRAKE SET MESSAGE( FOUND CMC MSG 32893. R/R PARKING BRAKE VALVE PER AMM 32-44-08, CHECKED GOOD. PERFORMED HIGH ENERGY STOP INSPECTION PER AMM CHAPTER 05-51-10. NP MAINTENANCE ACTION REQUIRED. NO FURTHER DEFECTS NOTED. )
